MAUDE Adverse Event Report: TELEFLEX MEDICAL HORIZON TI SMALL RED 25 POUCHES WITH 24; CLIP, IMPLANTABLE

TELEFLEX MEDICAL HORIZON TI SMALL RED 25 POUCHES WITH 24; CLIP, IMPLANTABLE
Model Number IPN028165
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 05/22/2022
Type of Reportable Event Serious Injury
Event or Problem Description
This is the third time the same plastic surgeon at (b)(6) hospital has had an issue with 001205 clips lacerating the blood vessels they are supposed to be ligating.The surgeon then has to use diathermy to seal the vessels as the laceration causes bleeding.The clips are used in tram flap reconstructions on post mastectomy patients and are used to ligate abdominal vessels while lifting the flap.
 
Additional Manufacturer Narrative
(b)(4).The device history review for the product horizon ti small red 25 pouches with 24 lot# 73g1900177 investigation did not show issues related to complaint.
 
Additional Manufacturer Narrative
(b)(4).Per dhr the product horizon ti small red 25 pouches with 24 lot# 73g1900177 was manufactured on 07/03/2019 a total of (b)(4) pieces.Lot was released on 07/18/2019.Dhr investigation did not show issues related to complaint.Visual, dimensional, and functional inspection could not be performed because the sample was lost.P/n 001205 is not being manufactured currently, however, another part number from the same family was use for the "verification of failure mode reported in the current manufacturing process" and was conducted as follows: 59 samples were taken from the current production, the samples were functionally inspected, and during the test issue reported "ligation failure-other" was not observed in the current manufacturing process.A conclusion cannot be reached as the sample was lost.
 
Event or Problem Description
This is the third time the same plastic surgeon at ascot hospital has had an issue with 001205 clips lacerating the blood vessels they are supposed to be ligating.The surgeon then has to use diathermy to seal the vessels as the laceration causes bleeding.The clips are used in tram flap reconstructions on post mastectomy patients and are used to ligate abdominal vessels while lifting the flap.

Brand Name
HORIZON TI SMALL RED 25 POUCHES WITH 24
Common Device Name
CLIP, IMPLANTABLE
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
bryanna connelly
3015 carrington mill blvd
morrisville 27560
9194332672
MDR Report Key14684709
Report Number3003898360-2022-00243
Device Sequence Number5083940
Product Code FZP
UDI-Device Identifier34026704624776
UDI-Public34026704624776
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K132658
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/02/2024
Device Model NumberIPN028165
Device Catalogue Number001205
Device Lot Number73G1900177
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/31/2022
Supplement Date Received by Manufacturer02/10/2023
Initial Report FDA Received Date06/14/2022
Supplement Report FDA Received Date02/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/03/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown